JournalszaaVol. 29, No. 1pp. 77–90

Uniqueness of the First Eigenfunction for Fully Nonlinear Equations: the Radial Case

  • Isabeau Birindelli

    Università di Roma La Sapienza, Italy
  • F. Demengel

    Université de Cergy-Pontoise, France
Uniqueness of the First Eigenfunction for Fully Nonlinear Equations: the Radial Case cover
Download PDF

Abstract

The concept of eigenvalue has recently been extended to a large class of fully-nonlinear operators, here for fully-nonlinear operators in non divergence form that present singularities and degeneracies similar to the p-Laplacian we prove that in the radial case the eigenfunction is simple.

Cite this article

Isabeau Birindelli, F. Demengel, Uniqueness of the First Eigenfunction for Fully Nonlinear Equations: the Radial Case. Z. Anal. Anwend. 29 (2010), no. 1, pp. 77–90

DOI 10.4171/ZAA/1398